# SDR IPXA2017070619001

- Difficulty date: June 8, 2017
- Submitted: July 7, 2017
- Operation: Air carrier
- Aircraft: N273UP
- Make and model: Doug MD-11F
- Aircraft serial: 48574
- Aircraft time: 64,724 hours, 12,195 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Frame
- Condition: Cracked
- Location: Mlg Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 3C CENTER LANDING GEAR FWD RT DOOR HAS A CRACKED FRAME.  REMOVED AND REPLACED THE DOOR FRAME IAW SRM 51-35-01 AND 51-33-01.
